MAUDE Adverse Event Report: MENTOR TEXAS TALL HEIGHT TE 650CC; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS TALL HEIGHT TE 650CC; EXPANDER, SKIN, INFLATABLE
Model Number 3548315
Medical Device Problem Codes Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation, shell irregularities.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female who underwent an unspecified breast reconstruction surgery with mentor cpx 4 breast 650 cc tissue expander experienced unknown sided deflated post procedure.As a result, the expander was explanted on an unknown date, and explanted expander found to have a tear in the back pad.
 
Additional Manufacturer Narrative
Device video evaluation completed on october 8, 2021: upon visual evaluation of the images and video provided in the complaint, the tissue expander appears deflated.As the product involved in this complaint was discarded, the device couldn´t be analyzed according to our procedures.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On october 6, 2021 mentor became aware that mistakenly reported in the initial report that the device to be returned.Manufacturer¿s reference number: (b)(4) the complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.

Brand Name
TALL HEIGHT TE 650CC
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key12586518
Report Number1645337-2021-11156
Device Sequence Number3375947
Product Code LCJ
UDI-Device Identifier00081317006626
UDI-Public00081317006626
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2023
Device Model Number3548315
Device Catalogue Number3548315
Device Lot Number9376471
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer10/06/2021
10/08/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date10/06/2021
10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;